Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Group actions on Poincaré duality spaces


Authors: Theodore Chang and Tor Skjelbred
Journal: Bull. Amer. Math. Soc. 78 (1972), 1024-1026
MSC (1970): Primary 55C35, 57B10; Secondary 55F20
MathSciNet review: 0307226
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55C35, 57B10, 55F20

Retrieve articles in all journals with MSC (1970): 55C35, 57B10, 55F20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13092-1
PII: S 0002-9904(1972)13092-1